×

zbMATH — the first resource for mathematics

Binary choice probabilities: on the varieties of stochastic transitivity. (English) Zbl 0277.92008

MSC:
91E99 Mathematical psychology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, E.W., Elements of a theory of inexact measurement, Philosophy of science, 32, 205-228, (1965)
[2] Chipman, J.S., Stochastic choice and subjective probability, (), 70-95
[3] Fishburn, P.C., Intransitive indifference in preference theory: A survey, Operations research, 18, 207-228, (1970) · Zbl 0195.21404
[4] Fishburn, P.C., Utility theory for decision making, (1970), Wiley New York · Zbl 0213.46202
[5] Fishburn, P.C., Intransitive indifference with unequal indifference intervals, Journal of mathematical psychology, 7, 144-149, (1970) · Zbl 0191.31501
[6] Fishburn, P.C., Interval representations for interval orders and semiorders, Journal of mathematical psychology, (1973) · Zbl 0264.06003
[7] Krantz, D.H.; Luce, R.D.; Suppes, P.; Tversky, A., ()
[8] {\scKrantz, D. H., Luce, R. D., Suppes, P., and Tversky, A.}Foundations of measurement, Vol. II. New York: Academic Press, torthcoming.
[9] Luce, R.D., Semiorders and a theory of utility discrimination, Econometrica, 24, 178-191, (1956) · Zbl 0071.14006
[10] Luce, R.D., Individual choice behavior, (1959), Wiley New York · Zbl 0093.31708
[11] Luce, R.D.; Galanter, E., Discrimination, (), 191-243
[12] Luce, R.D.; Suppes, P., Preference, utility, and subjective probability, (), 249-410
[13] Marley, A.A.J., The relation between discard and regularity conditions for choice probabilities, Journal of mathematical psychology, 2, 242-253, (1965) · Zbl 0141.36402
[14] Marley, A.A.J., Some probabilistic models of simple choice and ranking, Journal of mathematical psychology, 5, 311-332, (1968) · Zbl 0157.26602
[15] Marschak, J., Binary-choice constraints and random utility indicators, (), 312-329
[16] Roberts, F.S., Homogeneous families of semiorders and the theory of probabilistic consistency, Journal of mathematical psychology, 8, 248-263, (1971) · Zbl 0223.92017
[17] Scott, D., Measurement structures and linear inequalities, Journal of mathematical psychology, 1, 233-247, (1964) · Zbl 0129.12102
[18] Scott, D.; Suppes, P., Foundational aspects of theories of measurement, Journal of symbolic logic, 23, 113-128, (1958) · Zbl 0084.24603
[19] Shepard, R.N., Circularity in judgments of relative pitch, Journal of the acoustical society of America, 36, 2346-2353, (1964)
[20] Titiev, R.J., Measurement structures in classes that are not universally axiomatizable, Journal of mathematical psychology, 9, 200-205, (1972) · Zbl 0236.92007
[21] Tversky, A., Intransitivity of preferences, Psychological review, 76, 31-38, (1969)
[22] Tversky, A., Elimination by aspects: A theory of choice, Psychological review, 79, 281-299, (1972)
[23] Tversky, A., Choice by elimination, Journal of mathematical psychology, 9, 341-367, (1972) · Zbl 0249.92010
[24] Tversky, A.; Russo, J.E., Substitutability and similarity in binary choices, Journal of mathematical psychology, 6, 1-12, (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.